# SDR DALA2020101603374

- Difficulty date: September 24, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50027
- Aircraft time: 3,672 hours, 1,726 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Structure
- Condition: Damaged
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER ASSIST ASSEMBLY DAMAGED.  PERFORMED TIME LIMITED REPAIR, PER ERA 584744-14TR.  REQUIRES REPETITIVE CHECK EVERY 50 HOURS AND PERMANENT REPAIR BEFORE 50 HOURS.  FWD TO MON.  C/W SEC III ERA 584744-14TR REV 0 PERMANENT REPAIR.
